MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY PATIENT WARMING SYSTEM PACK

STERIS CORPORATION - MONTGOMERY PATIENT WARMING SYSTEM PACK
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the power supply to their patient warming system pack sparked.No report of injury.
 
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
Following the reported event, the user facility received a replacement power supply for their patient warming system pack.A steris service technician inspected the power supply subject of the reported event and stated that the direct current (dc) output connector on the patient warming system pack was physically damaged.When the inner conductor contacted the outer conductor, sparks may have been created from electricity arcing.The patient warming system pack was returned to service and no additional issues have been reported.

Brand Name
PATIENT WARMING SYSTEM PACK
Common Device Name
PATIENT WARMING SYSTEM PACK
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15627748
Report Number1043572-2022-00065
Device Sequence Number6184288
Product Code DWJ
UDI-Device Identifier00724995195250
UDI-Public00724995195250
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown